# SDR EIA2007220

- Difficulty date: November 19, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 81,819 hours, 14,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420 RT UPPER DECK FLOORBEAM 2 DEFECTIVE FASTENER HOLES FOUND DUCTING ACCOMPLISHMENT OF EO-74-1625-01 REV D.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 490-53-014-2 REV A PART I AND II.
